Results 1 to 8 of 8
  1. #1
    belva's Avatar
    belva is offline Member
    Join Date
    Jan 2013
    Location
    Hong Kong
    Posts
    568

    Strange caugh attack after oil based steroid gluteus inj.

    Hi guys,

    I just shot deca and sust mixed together, I injected in the gluteus as usual, no blod in the siringe when pull the stopper, no pain at all but one minute after I finish, I start coughing and my body temperature rised a little bit. I went oustide and breathe normally for a 5 min and I became calm down again.
    It never happen before in 5 cycles, I'm sure I didn't touch any nerve nor veins but I don't actually know what happen...

    Do you guys have any idea? or maybe my room was just too hot with closed windows... no idea

  2. #2
    >Good Luck<'s Avatar
    >Good Luck< is offline Productive Member
    Join Date
    Dec 2011
    Location
    bed, work, gym, kitchen
    Posts
    3,222
    Some oil got into a vein... Maybe you nicked something slightly IMO

  3. #3
    belva's Avatar
    belva is offline Member
    Join Date
    Jan 2013
    Location
    Hong Kong
    Posts
    568
    In the upper gluteus... that sounds stange I shot exactly where I usually shot and no pain...I'm still thinking, well if I hit a vein I hope I didn't waiste any of my juice.

  4. #4
    panntastic's Avatar
    panntastic is offline "cool as shit and knows his stuff"
    Join Date
    Feb 2010
    Location
    Blighty
    Posts
    4,456
    Quote Originally Posted by >Good Luck<
    Some oil got into a vein... Maybe you nicked something slightly IMO
    This^^^^
    Most people call this tren cough but it can happen with any hormone getting in the blood system

  5. #5
    lovbyts's Avatar
    lovbyts is online now Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,944
    Yup as they said, not uncommon.

  6. #6
    Far from massive's Avatar
    Far from massive is offline Knowledgeable Member
    Join Date
    Sep 2010
    Location
    No Sources Given
    Posts
    5,408
    Even in cases of where nurses inject testosterone IM in a clinical setting this happens in about 1.5% of shots. If you want to look it up google "sudden onset non-productive cough after IM injection". What happens is that the lungs are not happy with the oil causing microembolisms. Even though coughing will do no good, since the problem is in the lungs and the nervous system is kinda dumb the cough reflex is produced. After you get several of these episodes you will learn to control the coughing and this will greatly lessen the pain of the whole deal.

  7. #7
    belva's Avatar
    belva is offline Member
    Join Date
    Jan 2013
    Location
    Hong Kong
    Posts
    568
    Ok, I might got tren cough then, first time ever... well, it was nothing allarming but just kind of weird, anyway It last only 3 to 5 min.

  8. #8
    bobshoe is offline New Member
    Join Date
    Nov 2010
    Posts
    34
    Every time i shot the left side i get this. Some oil got in the bloodstream. You can get this from any oil you shoot

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •